Alert archive / Indiana / Gale Watches in 2011

Gale Watch 2, NWS Northern Indiana

January 30, 2011

NWS Northern Indiana issued this gale watch at Jan 30, 2011, 5:02 PM EST. It took effect at Feb 1, 2011, 11:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 30, 2011, 5:02 PM EST (22:02 UTC)
In effect from
Feb 1, 2011, 11:00 AM EST
Expired
Jan 31, 2011, 4:46 PM EST
In force
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WHUS73 KIWX 302202
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
502 PM EST SUN JAN 30 2011

LMZ043-046-310615-
/O.NEW.KIWX.GL.A.0002.110201T1600Z-110202T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
502 PM EST SUN JAN 30 2011

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

* WINDS: NORTHEAST WINDS WILL INCREASE TUESDAY TO 30 KNOTS WITH
  GUSTS TO 40 KNOT GALES. GALE FORCE WINDS ARE EXPECTED TUESDAY
  NIGHT INTO WEDNESDAY. WIND GUSTS TO STORM FORCE OF 50 KNOTS ARE
  POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
2 follow-up statements
704 
WHUS73 KIWX 310232
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
932 PM EST SUN JAN 30 2011

LMZ043-046-311045-
/O.CON.KIWX.GL.A.0002.110201T1600Z-110202T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
932 PM EST SUN JAN 30 2011

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

* WINDS: NORTHEAST WINDS WILL INCREASE TUESDAY TO 30 KNOTS WITH 
  GUSTS TO 40 KNOT GALES. GALE FORCE WINDS ARE EXPECTED TUESDAY 
  NIGHT INTO WEDNESDAY. WIND GUSTS TO STORM FORCE OF 50 KNOTS 
  ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
288 
WHUS73 KIWX 312146
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
446 PM EST MON JAN 31 2011

LMZ043-046-010600-
/O.UPG.KIWX.GL.A.0002.110201T1600Z-110202T2100Z/
/O.NEW.KIWX.GL.W.0020.110201T1700Z-110202T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
446 PM EST MON JAN 31 2011

...GALE WARNING IN EFFECT FROM NOON TUESDAY TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM NOON TUESDAY TO 4 PM EST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHEAST WINDS WILL INCREASE TUESDAY TO 30 KNOTS WITH 
  GUSTS TO 35 KNOT GALES. GALE FORCE WINDS ARE EXPECTED TUESDAY 
  NIGHT INTO WEDNESDAY. WIND GUSTS TO STORM FORCE OF 50 KNOTS 
  ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale watch went out at Jan 30, 4:55 PM EST, 7 minutes earlier.

Area forecast discussion, Jan 30, 4:55 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 PM EST SUN JAN 30 2011

...SIGNIFICANT WINTER STORM TUESDAY INTO WEDNESDAY...

.SHORT TERM...
TONIGHT THROUGH MONDAY NIGHT...THE MAIN CHALLENGES THIS PERIOD
INCLUDE THE DEVELOPMENT OF A SLEET AND SNOW MIX MONDAY NIGHT. HAVE
EXTENDED THE WINTER STORM WATCH BACK INTO MONDAY NIGHT AFTER
COORDINATION WITH SURROUNDING OFFICES. IMPRESSIVE DEEP MOISTURE
FLUX AND REASONABLE ISENTROPIC LIFT THROUGH MUCH OF MONDAY NIGHT
PER LATEST NAM/WRF. HAVE ATTEMPTED TO BLEND THE 12Z ECMWF WITH THE
NAM GIVEN THE ECMWF SFC LOW LOCATION CLOSER TO THE UPPER AIR
SUPPORT. THE GARCIA METHOD SUGGESTS SNOW ACCUMULATIONS IN THE 3 TO
5 INCH RANGE...ALTHOUGH LESSER AMOUNTS WILL OCCUR WHERE THE SNOW
MIXES WITH OR CHANGES TO SLEET. HAVE EXPANDED SLEET AND SLEET AND
SNOW MIX A LITTLE FARTHER NORTH MONDAY NIGHT GIVEN THE MODEL
TRENDS FOR A TRACK A LITTLE MORE TO THE NORTHWEST...WITH THE BEST
CHANCE FOR A SLEET/SNOW MIX SOUTH OF HIGHWAY 24. OTHERWISE...FOR
TONIGHT... SOME CLEARING WILL CONTINUE TO SPREAD INTO THE FORECAST
AREA GIVEN SUBSIDENCE WITH A SURFACE HIGH PRESSURE RIDGE MOVING INTO
THE AREA. LOWERED LOW TEMPS A FEW DEGREES OVER MAINLY NORTHERN
AREAS GIVEN CLEARING SKIES AND A VERY COLD AIRMASS. AS FOR HIGHS
MONDAY...THE COMPUTER GUIDANCE OF THE MODELS APPEARS ON TRACK.

&&

.LONG TERM...

THE SOUTHWARD ADJUSTMENTS IN MODEL SOLUTIONS FOR UPCOMING WINTER
STORM HAVE ENDED WITH NORTHWARD ADJUSTMENTS NOW TAKING PLACE. THIS
WAS ANTICIPATED GIVEN THE STRONG NEGATIVELY TILTED AND DEEPENING
SYSTEM BUT IT REMAINS DIFFICULT TO ACTUALLY FORECAST THE DEGREE OF
DISPLACEMENT AND EXPECTED CHANGE. IT APPEARS THE STRONG ARCTIC HIGH
PUSHING SOUTH THROUGH THE PLAINS IS NOT GOING TO INHIBIT THE SURFACE
LOW FROM TAKING A MORE NORTH AND WEST TRACK AS SEEN IN BULK OF
LATEST 12Z GUIDANCE. THIS SHIFT WILL IMPACT AXIS OF HIGHEST SNOWFALL
AS WELL AS ICE STORM LOCATION. BLEND OF 12Z GFS...GEFS AND ECMWF
WERE USED IN CONJUNCTION WITH PREVIOUS GRIDS FOR CONTINUITY. THIS
RESULTS IN A SLIGHT NORTHWARD ADJUSTMENT OF WEATHER WITH A SHIFT IN
HEAVIEST SNOW AXIS NORTH AS WELL AS INCREASE IN ICE AMOUNTS SOUTH.

POTENT PACIFIC WAVE NOW OVER INTERIOR CA AND BEING SAMPLED BETTER BY
UPPER AIR NETWORK AND LIKELY PART OF REASON FOR SLIGHT ADJUSTMENTS
IN MODELS WITH TRACK AND INTENSITY. CANADIAN SHORT WAVE DROPPING
SOUTH THROUGH THE ROCKIES AND PHASING IS ONGOING WITH FULL PHASING
STILL EXPECTED ON MONDAY WITH ASSOCIATED CYCLOGENESIS IN PANHANDLE
REGION OF SOUTHERN PLAINS. DEEPENING LOW PRESSURE WILL RESULT AS
HEIGHT FALLS ACROSS PLAINS AIDS IN BACKING LOW LEVEL FLOW AND
INCREASING LIFT IN STRONG BAROCLINIC REGION OF CENTRAL CONUS. THIS
THERMAL CONTRAST BEING AIDED BY IMPRESSIVE 1054MB ARCTIC HIGH
INVADING CENTRAL CONUS. LOW LEVEL JET WILL INTENSIFY WITH
CYCLOGENESIS AND TRANSPORT COPIOUS GULF MOISTURE NORTHWARD TUESDAY
AND TUESDAY NIGHT. IMPRESSIVE ISENTROPIC LIFT SHOWN BY ALL MODELS
WITH OVER 6G/KG BEING ADVECTED INTO REGION WITH NEARLY PERFECT
PERPENDICULAR FLOW LEADING TO STRONG LIFT. UPPER LEVELS WILL ALSO
FEATURE A CLASSIC COUPLED JET STRUCTURE OVER THE REGION WHICH WILL
HELP TO INTENSIFY LIFT AND UPPER LEVEL DIFFLUENCE WITH AGEOSTROPHIC
FLOW. ALL OF THIS WILL RESULT IN DEEPENING LOW PRESSURE SYSTEM
MOVING NORTHEAST THROUGH THE OHIO VALLEY REGION TUESDAY NIGHT AND
EXITING AREA ON WEDNESDAY. STRENGTHENING PRESSURE GRADIENT BETWEEN
THE ARCTIC HIGH AND DEVELOPING LOW WILL LEAD TO INCREASING WINDS IN
THE 20 TO 30 MPH RANGE TUE NIGHT INTO WED. A LULL IN THESE WINDS MAY
OCCUR LATE TUE NIGHT AS SURFACE LOW TRACKS CLOSER TO AREA AND
GRADIENT TEMPORARILY RELAXES.

THERE STILL REMAINS UNCERTAINTY WITH STORM TRACK AS LATEST 12Z
GUIDANCE HAS ALL SHIFTED BACK NORTHWARD. LATEST GFS SOLUTION
CORRELATES WELL TO CIPS ANALOGS FROM JANUARY 1ST AND 2ND 1999 WHEN
INTENSE STORM SYSTEM MOVED NORTH THROUGH THE REGION AND BROUGHT OVER
20 INCHES OF SNOW TO NORTHERN INDIANA AND SOUTHWEST LOWER
MICHIGAN...WITH 6 INCHES SOUTH AND SOUTHEAST AND SIGNIFICANT ICING.
THAT STORM WAS INITIALLY FORECAST TO TRACK NORTHEAST THROUGH CENTRAL
OHIO BUT NEGATIVELY TILTED UPPER LOW MOVED THROUGH NORTHERN ILLINOIS
AND HELPED PULL SURFACE LOW WEST WITH EVENTUAL TRACK NORTH THROUGH
INDIANA. VERY CONCERNED FOR SIMILAR ADJUSTMENTS IN NEXT FEW MODEL
RUNS AS LATEST 12Z GUIDANCE LOOKING SIMILAR WITH MID AND UPPER LEVEL
FEATURES AND NOW SHOWING AN ELONGATED EAST TO WEST SURFACE LOW
PRESSURE TUE NIGHT. ECMWF SEEMS TO BE RESOLVING TWO DISTINCT SURFACE
LOWS WITH ONE IN CENTRAL OHIO UNDER UPPER LEVEL DIFFLUENCE AND
SECOND LOW IN WEST CENTRAL INDIANA UNDER CLOSED UPPER LOW. GFS
SIMILAR BUT DOES NOT QUITE RESOLVE THE TWO LOWS. THE IMPORTANCE OF
THIS IS THAT WARM AIR ALOFT WILL BE ABLE TO RIDE OVER LOW LEVEL COLD
WEDGE AND INCREASE THE CHANCES FOR SLEET AND FREEZING RAIN. RIGHT
NOW IT LOOKS AS THOUGH THE COLD WEDGE WOULD BE DEEP ENOUGH AND
STRONG ENOUGH THAT MELTING SNOWFLAKES WOULD BE ABLE TO FREEZE AGAIN
BEFORE REACHING SURFACE...RESULTING IN A LARGE AMOUNT OF SLEET.
FREEZING RAIN STILL EXPECTED AND WITH COLD SURFACES EFFICIENT
FREEZING ON SURFACES EXPECTED. AMOUNT OF FREEZING RAIN WILL BE
DEPENDENT ON A WARMER SURGE AND MORE SHALLOW NEAR SURFACE LAYER.

GIVEN ALL THE ABOVE AND SOME EXPECTED FURTHER NORTHWARD ADJUSTMENTS
IN NEXT FEW MODEL SOLUTIONS HAVE ADJUSTED GRIDS SLIGHTLY TO MOVE
CHANCES FOR FREEZING AND FROZEN PCPN NORTHWARD TUE NIGHT. THIS
RESULTED IN LOWERING POTENTIAL SNOWFALL AMOUNTS SLIGHTLY IN THE
SOUTH AND NUDGING HEAVIEST SNOW AXIS A LITTLE FURTHER NORTH. IT
STILL LOOKS LIKE A SWATH OF 12+ INCHES IN NORTHERN HALF OF AREA WITH
18 INCHES STILL POSSIBLE EXTREME NORTH AND NORTHWEST...PENDING
ADDITIONAL MODEL ADJUSTMENTS. COUPLED WITH STRONG NORTHEAST WINDS
AHEAD OF LOW AND STRONG NORTHWEST WINDS IN ITS WAKE...BLOWING AND
DRIFTING WILL CREATE TRAVEL PROBLEMS AND LIKELY CLOSED ROADS. WILL
CONTINUE WATCH FOR THESE PERIODS GIVEN TRACK AND PCPN TYPE
UNCERTAINTIES THAT STILL EXIST AND COLLABORATION.

&&

.AVIATION...
SUBSIDENCE OVER LOWER MICHIGAN INTO NORTHERN INDIANA WAS HELPING
TO CLEAR OUT LOW CLOUDS UPSTREAM. EXPECT TAFS TO BE VFR
EARLY...EXCEPT FOR SOME PATCHY MVFR SC. SOME LOW CLOUDS ARE
EXPECTED LATE AS MOISTURE SURGES NORTHEAST AHEAD OF THE DEVELOPING
SYSTEM. FOR NOW...ADDED MVFR CIGS AT SBN AND FWA AT 14Z.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WATCH FROM MONDAY EVENING THROUGH WEDNESDAY EVENING
     FOR INZ003>009-012>018-020-022>027-032>034.

MI...WINTER STORM WATCH FROM MONDAY EVENING THROUGH WEDNESDAY EVENING
     FOR MIZ077>081.

OH...WINTER STORM WATCH FROM MONDAY EVENING THROUGH WEDNESDAY EVENING
     FOR OHZ001-002-004-005-015-016-024-025.

LM...GALE WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR
     LMZ043-046.

&&

SHORT TERM...SKIPPER
LONG TERM...LASHLEY
AVIATION...SKIPPER
Hazardous weather outlook, Jan 30, 4:58 AM EST, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TEXT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 AM EST SUN JAN 30 2011

INZ018-022>027-032>034-OHZ015-016-024-025-311000-
ALLEN IN-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...FORT WAYNE...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
458 AM EST SUN JAN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG WINTER STORM SYSTEM IS EXPECTED TO IMPACT THE REGION
FROM LATE TUESDAY AFTERNOON INTO WEDNESDAY. HEAVY ACCUMULATING
SNOW...STRONG GUSTY WINDS AND MIXED PRECIPITATION WILL BE POSSIBLE
WITH THIS STORM. DANGEROUS TRAVEL CONDITIONS WOULD BE EXPECTED
WITH SIGNIFICANT BLOWING AND DRIFTING SNOW POSSIBLE. A WINTER
STORM WATCH IS IN EFFECT.

UNCERTAINTY STILL EXISTS REGARDING EXACT STORM TRACK AND
INTENSITY. A SMALL SHIFT IN STORM TRACK WILL HAVE A LARGE IMPACT
ON WHERE THE HEAVIEST SNOW AND MOST DANGEROUS CONDITIONS WILL
EXIST. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER
UPDATES ON THIS SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>009-012>017-020-MIZ077>081-OHZ001-002-004-005-311000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...
BROOKSTON...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...
HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON
458 AM EST SUN JAN 30 2011 /358 AM CST SUN JAN 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN...NORTHERN INDIANA AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ACCUMULATING SNOW IS EXPECTED MONDAY NIGHT INTO TUESDAY MORNING.
SNOWFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE...WITH IMPACTS
TO TRAVEL POSSIBLE.

A STRONG WINTER STORM SYSTEM IS EXPECTED TO IMPACT THE REGION
LATE TUESDAY AFTERNOON INTO WEDNESDAY. HEAVY ACCUMULATING SNOW AND
STRONG GUSTY WINDS WILL BE POSSIBLE WITH THIS STORM SYSTEM.
DANGEROUS TRAVEL CONDITIONS WOULD BE EXPECTED WITH SIGNIFICANT
BLOWING AND DRIFTING SNOW POSSIBLE. A WINTER STORM WATCH IS IN
EFFECT.

SOME UNCERTAINTY STILL EXISTS REGARDING STORM TRACK AND INTENSITY.
A SMALL SHIFT IN STORM TRACK WILL HAVE A LARGE IMPACT ON WHERE THE
HEAVIEST SNOW AND MOST DANGEROUS CONDITIONS WILL EXIST. LISTEN TO
NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES ON THIS
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-311000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
458 AM EST SUN JAN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS FORECAST FOR THE NEARSHORE WATERS AS ICE
COVERAGE REMAINS AT MORE THAN 80 PERCENT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

JC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 4:53 AM ESTWinter Storm WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more34 hr

Nearby

Gale Watches in Indiana, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.